Couldn't find what you looking for?

TRY OUR SEARCH!

Ok so today when I woke up my vagina was itching and when I looked at it it was peeling and had bumps on it the bumps look like shaving bumps I just got off my period yesterday and I am on antibiotics for an infection I hd in my jaw I have been on the antibiotics for 10 days . I'm scared I might have an std I have an appointment for the obgyn on Friday but I'm really scared . Do I have an std ??!

Loading...

Sounds like a yeast infection caused by your antibiotics. Antibiotics, by definition, are supposed to kill bacteria. But those antibiotics, while doing their job on one part of your body, can cause problems elsewhere: They could be destroying “good bacteria” in your vagina — bacteria that help to keep the body's natural yeast population in check. When the good bacteria are destroyed, yeast can multiply and potentially cause a yeast infection. When that happens, you’ll experience the well known symptoms of a yeast infection: thick white discharge and burning and itching. Avoid a yeast infection that is caused by antibiotics is to eat yogurt, at least one cup a day while you are taking the antibiotics. This is the best long-term solution. Yeast infection is not something serious in most cases, but lots of women are bothered by recurrent infection and can't find their way out. You should see a doctor and get prescriptions to avoid a worse condition. There's a herbal medicine named *************SPAM**************** also works well, you can google it and have a look. Hope you can get rid of your ailment soon。

Reply

Loading...